A note on the ramified Cauchy problem

J. Math. Sci. Univ. Tokyo
Vol. 11 (2004), No. 2, Page 141--154.

Camal\`es, Renaud
A note on the ramified Cauchy problem
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

This paper deals with the ramified Cauchy problem in $\C^2$ for operators with multiple characteristics of constant multiplicities which have the inhomogeneous term with singularities ramified around some analytic set.

Keywords: Ramified Cauchy problem, Analytic continuation

Mathematics Subject Classification (1991): 35A20, 35A10, 35C15.
Mathematical Reviews Number: MR2081424

Received: 2003-10-27